MAUDE Adverse Event Report: ARTHREX, INC. 4.5X14MM BC CORKSCREW FT, DX; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.5X14MM BC CORKSCREW FT, DX; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.5X14MM BC CORKSCREW FT, DX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex employee via email that for ar-8927bc serial no (b)(6) corkscrew broke upon insertion.This was detected during use in surgical fixation right ankle fracture procedure on (b)(6) 2026.The procedure was completed successfully with the use of another anchor and no fragments retained in the patient¿s body.

Brand Name
4.5X14MM BC CORKSCREW FT, DX
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24176646
Report Number1220246-2026-00304
Device Sequence Number10017259
Product Code MAI
UDI-Device Identifier00888867131521
UDI-Public(01)00888867131521(11)250903(17)290831(10)15492776
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5X14MM BC CORKSCREW FT, DX
Device Catalogue NumberAR-8927BC
Device Lot Number15492776
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown